Skip to Content

Join the 'Vitamin D Deficiency' group to help and get support from people like you.

Vitamin D Deficiency Questions

 Clear

We found 78 questions associated with the 'Vitamin D Deficiency' topic.

What side effects happen at each dose of 50,000 units of vitamin D?

Posted 24 Nov 2010 by Capitola 56 answers

I took my first dose of 50,000 units of vitamin (D2) this past Friday night. I was prescribed 50,000 units once a week for 12 weeks. I experience adrenalin rush symptoms along with a little shakiness and insomnia. However once I fell asleep, I stayed asleep until I woke up abruptly feeling like I ...

How long till my Vitamin D supplements make me feel better?

Posted 8 Mar 2013 by viclewis 4 answers

I was just diagnosed with low Vitamin D. I originally went to the doctor because of severe leg, feet, and hand cramps. He did blood work, and it turns out my level is 5.9. I am now on 50,000 iu per week and 2000 iu per day. I just started this week, but I honestly feel worse instead of better. My ...

Vitamin D Deficiency - Hi, I was recently tested for Vitamin D and my levels are 5 Ng/ml. I have?

Posted 18 Oct 2012 by Rutvij 5 answers

... consistent pain in my legs and everyday there is a different part where the pain comes up. I also feel that I am not able to think clearly and concentrate on my work. I have been taking 50,000 IU D3 for the last 2 weeks and have seen no improvement. Should I take time off from work, would that ...

Be Careful taking Vitamin D! If you are sensitive, there are numerous side effects, some quite?

Posted 15 Oct 2012 by sg72 9 answers

... debilitating. Chest pain, joint pain, insomnia, fatique, itching, depression and much more!!! Please take small doses and work up gradually - and track any changes that are bothersome. Good luck!

Can too much Vitamin D3 trigger migraines?

Posted 26 May 2013 by kathyhanson 14 answers

6 months ago, my oncologist told me to take 5000u of Vit. D3 daily because my Zometa infusion was depleting my D. I've noticed that since then, the frequency of my full-blown migraines has increased. I have not changed any other meds with the exception of adding Mobic a few weeks ago. I was ...

Vitamin D Insufficiency - Pain in several joints for a couple of months now?

Posted 26 Aug 2009 by Amalnaggar 15 answers

Turned out according to my lab tests that my vitamin D is low. i've been taking vitamin D supplements, vit C calcium daily plus 15 min sunshine exposure. How long before I start feeling better?

Is it possible to have nausea as a symptom of vitamin d deficiency?

Posted 20 Mar 2013 by darsdrugs 4 answers

I have been dx'd by my Dr & have stared taking supplemental vit D - 50,000 iu weekly. Doing some internet searching, I see there are many symptoms I have that can be attributed to a vitamin D deficiency, including blurred vision which I have noticed over the past several months. Has anyone ...

Hello I'm new to this forum and just been diagnosed with Vitamin D deficiency?

Posted 22 Feb 2014 by Tendergem57 2 answers

... I have no idea what my blood test results were, I just received a phone call and told to pick up my prescription and start taking 20,000 IU, 500 mcg of Vitamin D3, 3 times per week for 3 months then get tested again. This seems like a high dose to me, so wondering how low my levels must be. ...

Ergocalciferol - Some reviews make me afraid to take this?

Posted 23 Oct 2017 by MouseGoddess 1 answer

I'm prone to headaches and have asthma. A few of the reviews have me afraid it will trigger severe attack of one or both of these. Would it be safer to take first dose with a meal? Lots to drink? Does it matter?

Can vitamin D cause thyroid problems?

Posted 7 Oct 2017 by milady_usa2004 0 answers

I was prescribed 50,000 Vitamin D by my Doctor for almost no Vitamin D.13 weeks ago. She did blood work checking my thyroid and it was fine. Now after taking this 50,000 Vitamin D weekly I have a problem my calcium blood level is way to high. Is this caused by this Vitamin D 50,000 units a week? ...

Vitamin D taken once a day instead once a week?

Posted 5 Jun 2017 by Randoll 3 answers

I was prescribed for 50000 ui once a week, but I took it once a day for a week. I'm thirsty and dizzy... what should I do? Should I go to the emergency room?

My D3 level is less than 2. How much D3 should I take daily?

Posted 20 Apr 2017 by UME TAHA 1 answer

I am 43 yrs old n also suffer from b12 n folic acid deficiencies. I am extremely tired n drained all the time. Head aches, head spins and weakness getting worst every day.

My recent Lab work says my Vitamin D level is extremely low. Doc says to take 10,000 IU's daily?

Posted 19 Mar 2017 by ChelleKay 0 answers

Does anyone know what causes this and if there is anything else I can do to get my levels up. Are there any "conditions" associated with this low level? It was very low with previous labs too.

Drisdol - Should I take calcium? Should I keep taking my multivatim?

Posted 13 Jan 2017 by The_working_princess 0 answers

I'm a 39 y/o woman, today I started taking drisdol. If drisdol is vitamin D, and it helps absorb calcium, should I also up my calcium intake? Is it ok if I keep taking my one a day petite multivitamin? Thanks

Page 1 2 3 4 5 6 Next

Ask a Question

Further Information

Related Condition Support Groups

Rickets, Vitamin / Mineral Supplementation and Deficiency

Related Drug Support Groups

Vitamin D, Vitamin D3, D3, cholecalciferol, ergocalciferol, Drisdol, Replesta, Delta D3, Bio-D-Mulsion, view more... Ddrops, Replesta NX, Replesta Children's, Decara, D-Vita Drops, Thera-D 4000, Thera-D 2000, Enfamil D-Vi-Sol, D2000, Maximum D3, Carlson D, Calcidol, D400, D3-50, D3-5, D 1000 IU, Calciferol, Bio-D-Mulsion Forte

Search this Group